# SDR ASOA201100169

- Difficulty date: January 19, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR CORRODED AT SEVERAL LOCATION BETWEEN FS 409 TO 559.   REPAIRED IAW REO 601R-53-41-666.
